Feeling really sad!!

Just feeling very sad today and abit sorry for myself. Went to dr on weds and was told that my blood pressure is very high and because I have a weird headache the dr has told me to stop all my fm meds for the time being to see if my headache goes away or not. Well it hasn't and I feel as though I have been run over by a bus don't know what to do.

4 Replies

oldestnewest
  • Hi tenpen

    So sorry you are feeling so bad. Not sure why your blood pressure would suddenly go up because of your meds? If you still have a headache today the chances are your blood pressure is still high and that isn't good. The blood pressure and headache Re probably connected.

    You must try and get back to the docs today, it is Friday and you don't want to be suffering all weekend, failing that ring NSH direct and ask them for advise.

    Let us know how you get on.

    Piggie hugs xxxx

  • Sorry to hear about the headache, and pain from fibro presumably, but if there is anything that you really enjoy or that comforts you then just put anything else aside and do it for a few days. For me it's watching particular dvds, sleeping, eating spag bol and writing on a blog, for you it may be getting new clothing, phoning a particular friend, whatever, just do it if you can, and if you can't well then have a hug from me as it's the best I can do.

  • So sorry hun, to stop meds on top of headache not nice, you take care

    Regards nicki xxxx

  • I have to agree with piggles you really should go back to the gp... Headaches and high blood pressure are not good and it's best to get it checked out before having to suffer over the weekend

    Hugs VG

You may also like...